zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimality criteria in nonlinear programming involving nonconvex functions. (English) Zbl 0553.90086
A new class of functions, called $\eta$-convex, $\eta$-quasiconvex and $\eta$-pseudoconvex, are defined and a number of sufficient optimality criteria are obtained for nonlinear programming problems involving these functions.

90C30Nonlinear programming
26B25Convexity and generalizations (several real variables)
90C55Methods of successive quadratic programming type
49K10Free problems in several independent variables (optimality conditions)
Full Text: DOI
[1] Hanson, M. A.: On sufficiency of Kuhn-Tucker conditions. J. math. Anal. appl. 80, 545-550 (1981) · Zbl 0463.90080
[2] John, F.: Extremum problems with inequalities as side conditions. Studies and essays, 187-204 (1948)
[3] Kuhn, H. W.; Tucker, A. W.: Nonlinear programming. Proceedings, second Berkeley symposium on mathematical statistics and probabiliy, 481-492 (1951)
[4] Mangasarian, O. L.: Pseudoconvex functions. SIAM J. Control 3, 281-290 (1965) · Zbl 0138.15702
[5] Mangasarian, O. L.: Nonlinear programming. (1969) · Zbl 0194.20201
[6] Mahajan, D. G.; Vartak, M. N.: Generalizations of some duality theorems in nonlinear programming. Math. programming 12, 293-317 (1977) · Zbl 0358.90059